# SDR FDEA201909092192

- Difficulty date: September 9, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 44,584 hours, 23,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 Y953~Y1456 UNDERFLOOR WEB CRACKED. REPAIRED THE MAIN DECK FR47 Y953~Y1456 UNDERFLOOR CRACKED WEB PER SRM 53-15-15-201. THIS REPAIR WAS CATEGORY B REPAIR AND IT MUST BE INSPECTED AT DEFINED INTERVALS PER SRI 53-15-15-2-001-00. INSPECTION THRESHOLD FROM REPAIR EMBODIMENT: 24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC. INSPECTION METHOD: DETAILED VISUAL. MAJOR REPAIR IAW GMM6-2-100.
